# SDR 95ZZZW129

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HPN-PHL - FLT 3108 - ON APPROACH, LANDING GEAR DID NOT EXTEND ON NORMAL GEAR EXTENSION.  PERFORMED ALTERNATE GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.
